# SDR AALA952036

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Riblet
- Part number: A5724199320020
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN LOWER ANGLE OF LEADING EDGE FORMER/RIBLET OUTBOARD OF KRUEGER FLAP ACTUATOR BAY.  STOP DRILLED CRACK AND INSTALLED REINFORCING ANGLE PER SRM 57-41-11 AND ESO 30595, DATED 10-5-95.   TST, 21,241.57 HOURS.  CYCLES, 8,851.  (X)
